# SDR SWAA2020022841920

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 53,054 hours, 31,409 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT STOP FITTING CRACKED.  / R&R DOOR ASSEMBLY IAW AMM.
